Some bounds of the generalized μ-scrambling indices of primitive digraphs with d loops

Ling Zhang, Gu Fang Mou, Feng Liu, Zhong Shan Li

Research output: Contribution to journalArticlepeer-review

Abstract

In 2010, Huang and Liu introduced a useful parameter called the generalized μ-scrambling indices of a primitive digraph. In this paper, we give some bounds for μ-scrambling indices of some primitive digraphs with d loops and the digraphs attained the sharp upper bounds are provided.

Original languageEnglish
Article number128
Pages (from-to)1-13
Number of pages13
JournalJournal of Inequalities and Applications
Volume2021
Issue number1
DOIs
Publication statusPublished - 2021
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some bounds of the generalized μ-scrambling indices of primitive digraphs with d loops'. Together they form a unique fingerprint.

Cite this